| Lot Number |
5115706 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the infusion set's tubing had detached at the quick release and this issue occurred with ten sets.No further information available.